MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC RADIOLUCENT INSERTION HANDLE FOR EXPERT NAILS/100MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC RADIOLUCENT INSERTION HANDLE FOR EXPERT NAILS/100MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 03.010.486
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a synthes employee.The device was received, the investigation could not be completed, and no conclusion could be drawn, as product is entering the complaint system.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date that the radiolucent and driving cap was found broken.It is unknown when and where the issue was discovered.It is unknown if there is patient nor procedure involvement.This report is for (1) radiolucent insertion handle for expert nails/100mm.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h4, h6: part: 03.10.486.Lot: l479549.Manufacturing site: hägendorf.Release to warehouse date: december 18, 2017.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Visual inspection: the radiolucent insertion handle for expert nails/100mm (p/n: 03.010.486, lot number: l479549) was returned and received at us customer quality (cq).Upon visual inspection, the broken tip of the mating driving cap/threaded (p/n: 03.010.523, lot number: 8279162) was retained in the threaded portion of the insertion handle and could not be removed.The device shows only light surface wear consistent with use and which would not impact the functionality.Device failure/defect identified? no, the received condition does not agree with the complaint description and is not confirmed as no fractures/breaks were observed on the returned device.The mating device was noted to be broken but will be investigated.Conclusion: the complaint condition is un-confirmed as no damage were observed on the radiolucent insertion handle for expert nails/100mm (p/n: 03.010.486, lot number: l479549).There is no indication that a design or manufacturing issue were identified.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.` device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.G1: manufacturing site name and address.

Brand Name
RADIOLUCENT INSERTION HANDLE FOR EXPERT NAILS/100MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11992898
Report Number2939274-2021-02932
Device Sequence Number17253147
Product Code LXH
UDI-Device Identifier10886982069047
UDI-Public10886982069047
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.486
Device Catalogue Number03.010.486
Device Lot NumberL479549
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2021
Initial Date Received by Manufacturer 05/20/2021
Supplement Date Received by Manufacturer06/22/2021
Initial Report FDA Received Date06/14/2021
Supplement Report FDA Received Date07/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRIVING CAP/THREADED; DRIVING CAP/THREADED